# SDR USAA920080991

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 98
- Aircraft time: 59,663 hours, 26,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4118
- Condition: Failed
- Location: Cabin
- Part time: 22,594 hours, 9,163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 610 - PHX - EEL - FWD LEFT EMERGENCY POWER SUPPLY UNIT FAILS TEST PER T/C A1C33302.  MAINTENANCE REMOVED AND REPLACED THE FWD EPSU.  OPERATIONAL CHECK WAS NORMAL.
